Spectral element method for parabolic interface problems

Arbaz Khan*, Chandra Shekhar Upadhyay, Marc Gerritsma

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

13 Citations (Scopus)
27 Downloads (Pure)


In this paper, an h∕p spectral element method with least-square formulation for parabolic interface problem will be presented. The regularity result of the parabolic interface problem is proven for non-homogeneous interface data. The differentiability estimates and the main stability estimate theorem, using non-conforming spectral element functions, are proven. Error estimates are derived for h and p versions of the proposed method. Specific numerical examples are given to validate the theory.

Original languageEnglish
Pages (from-to)66-94
Number of pages29
JournalComputer Methods in Applied Mechanics and Engineering
Publication statusPublished - 1 Aug 2018


  • Least-squares method
  • Linear parabolic interface problems
  • Nonconforming
  • Sobolev spaces of different orders in space and time
  • Spectral element method


Dive into the research topics of 'Spectral element method for parabolic interface problems'. Together they form a unique fingerprint.

Cite this